How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I hurt my calf over five months ago. It was crushed in a

Customer Question

I hurt my calf over five months ago. It was crushed in a fall. I went to the doctor and had ultra sound, took meds in case of infection though there was none and had an x-ray to be sure no broken bones. I stayed off of it with frozen towels on it for the pain. I was told no asprin (insaid?) by the nurse practitioner, but when I saw the doctor about a week later she said it was okay. The leg was black and blue for a couple of months. I did start running laps again before it was healed, but I stopped after a couple of weeks and haven't been running for several months. It has been indented since the fall. It isn't warm any more as of about a month ago. But now, it has formed growing red round areas at the top and bottom of the injury. This morning when I got out of the shower the red areas were itchy for a minute. Finally, and probably unrelated, about two weeks ago the knee on my other leg started hurting - bersitis kind of pain. My mother gave me her knee support band to wear. I am 60 years old and about 60-70 lbs overweight. I have two questions: Why are the red areas forming? and because I would like to continue running, Can I control the bersitis? Thank you, Paula
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am not allergic to medications. I took my medications regularly until perhaps a year ago when I stopped taking them daily and was taking them only 1-3 times a month. Most of them are vitamins, black cohash, fish oil, cranberry pills, but I also took daily meds for high blood pressure and glucocamine-chondroiton that helped me get over chronic pain and numbness in my right hip area from a water skiing accident 30 years ago. I no longer take the drops for glaucoma since I had cataract surgery on both eyes two years ago.
JA: Anything else in your medical history you think the doctor should know?
Customer: Not that I think is relevant.
Submitted: 8 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 8 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 8 months ago.

any other medical issues?

Customer: replied 8 months ago.
I deleted membership as soon as I saw that I was being charged $39. Please verify that you are not continuing and that my credit card will not be charged. I checked free trial, and was then given a statement for $39.
Expert:  Dr. Phil, MD replied 8 months ago.

I will forward you to customer service when we are done

do you want to continue?

Customer: replied 8 months ago.
Please verify that I have not been charged. I have not received an answer. I do not want to receive an answer as I do not wish to be charged.
Expert:  Dr. Phil, MD replied 8 months ago.

I have no idea what was charged.

I am just a doctor that works for this site. You will need to talk to customer service